Already Taking Medication But Instead Mucous Blood Came Out During Bowel Movements?

Illustration of Already Taking Medication But Instead Mucous Blood Came Out During Bowel Movements?
Illustration: Already Taking Medication But Instead Mucous Blood Came Out During Bowel Movements? mdedge-files-live.s3.us-east-2.amazonaws.com

Good morning, I started diarrhea on Monday, October 22. Initially, only a little water came out. But routinely 15 to 10 minutes to the bathroom r nThe second day I went to the health center, given anti-diarrhea drugs, ORS and zinc drugs that drink must be dissolved first r n r nNew day I take my stomach medicine added mules, and now my chapter has started to ooze blood mucus. r nDo I have to continue the medicine?

1 Answer:

Hello Keumala, thank you for consulting us on HealthReplies.com.

Basically diarrhea is a normal reflex of the body in response to an infection that enters the digestive tract, where the infection can result from the presence of viruses, parasites or bacteria entering the digestive tract. Diarrhea usually results in someone wanting to defecate frequently, with a consistency of watery stool or more water content than dung waste. However, if diarrhea is accompanied by blood or mucus, this condition is called dysentery. Usually this condition will last for 3 to 7 days, accompanied by symptoms such as stomach cramps, nausea and vomiting, and fever in the body.

The treatment given by officers and doctors at the puskesmas is actually in accordance with the conditions and complaints that you feel at the beginning, but after time, it turns out that additional symptoms begin to appear, so you should immediately consult a doctor again in order to get treatment according to the cause from dysentery that you experience and also adjusted to the circumstances that exist in your body now.

While before you check back to the doctor, you can still continue the medication given from the health center and try to always meet the needs of fluids for your body, so that you can avoid the dehydration conditions that can arise at any time because the diarrhea has not improved. Apart from that you can do simple things at home like:

Get plenty of rest keep your body's fluid intake with plenty of drinks. Avoid consuming fizzy drinks or fruit juices. Avoid heavy, fatty and spicy foods. Try to eat solid and light food even in small portions and don't forget to always wash your hands well before and after eating. after doing all of the above, but your body feels increasingly weak, cold sweat, accompanied by severe nausea and vomiting, and high fever, then immediately ask someone else to contact an ambulance to take you to immediately get the right treatment in the hospital.

A few of our explanations, hopefully help you. Thanks.

: by

Related Question

White Membranes Appear On The Eyes?

White Membranes Appear On The Eyes?

(1 year ago)

In the morning, doctor, in my left eye, there was a white membrane mixed with red which entered a little inside so that a little part of the black eyeball initially bln 9 2018 cont...

Handling Of Cavities Remaining Tooth Roots?

Handling Of Cavities Remaining Tooth Roots?

(1 year ago)

my teeth have cavities and they hurt, I’ve been to a dentist, they say they have to be pulled out, while those aching teeth are left with a little tooth and roots, but it hur...

Bleeding Such As Menstrual Blood During 12 Weeks Of Pregnancy?

Bleeding Such As Menstrual Blood During 12 Weeks Of Pregnancy?

(1 year ago)

, uk 12 weeks of frequent blood spots such as menstrual blood. Handling how and that’s why, huh? Pain under the stomach too, and need advice too. Thank you...

Leave a Reply

Your email address will not be published. Required fields are marked *